Skip to main page content

Jordi Cabau

Group Salto

Sessions in which Jordi Cabau attends

Monday 30 August, 2021

Time Zone: (GMT+01:00) Brussels
11:45 AM
11:45 AM - 12:45 PM | 1 hour

1)            Dr. Artemis Voulkidis, SYNELIXIS S.A, IoT-NGIN project“Introduction to Federated Machine Learning (FML) and FML Cybersecurity”2)            Dr. Jens Hagemeyer ,  VEDLIoT --- A heterogeneous hardware platform for next-generation AIoT applications In the page3)  Dr. John Soldatos, INTRASOFT International, EU-IoT project“Tools and Te...

Tuesday 31 August, 2021

Time Zone: (GMT+01:00) Brussels
10:30 AM
10:30 AM - 11:30 AM | 1 hour

During this session, the existing Large-Scale Pilots from the Health and Care Cluster will provide an overview of how they are setting the scene for the deployment of scalable solutions. In this context, the aim will be to enable the development of sustainable solutions for innovative health and social care services enabled by transformational digital technologies and, likewise, how the involved institutions are considering the European Health Data ...

11:45 AM
11:45 AM - 12:45 PM | 1 hour

The main topic of the Session is the analysis and evidence of the ways, from “pilot mode” to real market full deployment, of usable sustainable IoT for active ageing solutions. The session intends to showcase “after ACTIVAGE” fully commercial business cases, discuss on opportunities and new demands raised by the COVID-19 pandemic, financial sources for deployment projects, and the initiative launched by ACTIVAGE project through ACTIVAGE.ORG for the ...

2:00 PM
2:00 PM - 3:00 PM | 1 hour

As data becomes the new oil of the economy and a key asset to address societal challenges like mobility, energy, carbon-neutral cities and manufacturing, the EU must strive for a leading position in the data economy and cannot afford to have the data of its businesses, public sector and citizens stored and exploited from largely outside its borders. A strategy for on World-leading Data and Computing Technology is at the heart of the European policy strategy for

3:15 PM
3:15 PM - 4:15 PM | 1 hour

Massive growth of devices and systems connected to the Internet raises technology and policy challenges on a new scale. With an ever more heterogeneous and complex environment of IoT, these connected objects generate large data volumes. This massive data feeds the data economy and opens up new business opportunities. Currently, the majority of IoT revenues are based on cloud-based services as a dominant economic model for IoT business models. Will it be the case in the next decade?T...

4:30 PM
4:30 PM - 5:30 PM | 1 hour

Digital technologies are unlocking new business opportunities and with that new business models. For example, we have seenservitization as a key concept changing a large number of industries from product to service driven businesses. This session will explore the next wave of business models enabled by IoT and combining this with edge computing. We will explore results from the H2020 Large Scale Pilot projects one of the largest investments by the EC in this field provide and mature examples ...

5:45 PM
5:45 PM - 6:45 PM | 1 hour

The IoT, edge and cloud computing technologies are likely to be global by design. A technology that is developed by focusing only the specific requirements of a regional market may face difficulties to be globally adopted. International collaboration allows researchers to exchange knowledge and combine perspectives to solve challenging problems, often of transversal nature. Nowadays, with a growing number of global challenges such as climate change, infectious diseases, energy and sustaina...